TITLE

Patient given 'overdose'

PUB. DATE
November 2013
SOURCE
Daily Mail;11/13/2013, p8
SOURCE TYPE
Newspaper
DOC. TYPE
Article
ABSTRACT
A NURSE gave an elderly man a potentially lethal drug overdose in hospital as he made a recovery from cancer, the High Court heard yesterday.
ACCESSION #
91927563

 

Related Articles

  • Deaths from low dose paracetamol poisoning. Bridger, S.; Henderson, K.; Glucksman, E.; Ellis, A.J.; Henry, J.A.; Williams, Roger // BMJ: British Medical Journal (International Edition);06/06/98, Vol. 316 Issue 7146, p1724 

    Focuses on paracetamol which, in Great Britain, is commonly used for self poisoning. What paracetamol overdose causes; Treatment given to patients who overdose on paracetamol; Information on several cases of paracetamol overdose.

  • Overdose. Sudlow, Mark // BMJ: British Medical Journal (International Edition);8/13/94, Vol. 309 Issue 6952, p483 

    Relates the experience of a medical practitioner on a patient overdose with drugs. Instructions on drug doses and diagrams; Details of the treatment given; List of therapeutic interventions done by the psychiatrist.

  • How outcry over pensioner's death led to language tests.  // Daily Mail;10/28/2015, p21 

    TESTS on foreign doctors' ability to speak English were ordered following the outcry over the death of a patient given a morphine overdose by a German locum.

  • Caffeine overdose.  // Reactions Weekly;6/6/2009, Issue 1255, p11 

    The article describes the case of cardiovascular collapse in an 18-year-old patient after ingesting a caffeine overdose in a suicide attempt. The patient was successfully treated with lidocaine, phenylephrine and haemodialysis. Information is given on the medical history of the patient. It...

  • Anti-anxiety drug overdose risk.  // HealthFacts;Apr95, Vol. 20 Issue 191, p2 

    Reports that overdoses of certain benzodiazepine anti-anxiety drugs are associated with significant risks, according to a study published in the January 28, 1995 issue of `British Medical Journal.' Benzodiazepines as the most commonly used drugs in overdoses; Suggestion that the drugs should...

  • Isoniazid overdose.  // Reactions Weekly;7/18/2009, Issue 1261, p18 

    The article describes the case a 21-year-old woman who developed seizures and metabolic acidosis after an intentional overdose of isoniazid in a suicide attempt. The patient had been prescribed with isoniazid for a positive tuberculin test, but she abused it. She was tentatively diagnosed with...

  • Overdose Risk with Selective Serotonin Reuptake Inhibitors. Muldoon, C. // Drugs;Dec1999, Vol. 58 Issue 6, p1205 

    Comments on an article which focused on specific statements made about overdoses with citalopram, a selective serotonin reuptake inhibitor. Precaution given by treatment guidelines from standard works in dealing with depressed patients; Analysis of papers that contain data relating to overdose...

  • Amlodipine/valsartan overdose.  // Reactions Weekly;8/2/2008, Issue 1213, p5 

    The article describes the case of a 75-year-old woman who developed various toxicities after receiving intentional overdose of amlodipine and valsartan in a suicide attempt. The patient was hospitalized after intentionally overdosing with amlodipine and valsartan. She was given activated...

  • Insulin overdose.  // Reactions Weekly;9/20/2008, Issue 1220, p16 

    The article presents a case study about insulin overdose. A brief information is given on a 49-year-old patient who developed hypoglycaemia leading to noncardiogenic acute pulmonary edema (NCPE) after an insulin overdose. The medical history of the patient is provided. Clinical manifestations of...

  • Antidepressants/diazepam/zopiclone overdose.  // Reactions Weekly;5/21/2005, Issue 1052, p6 

    Examines the case of a 48-year-old man who developed Brugada syndrome following ingestion of an overdose diazepam, nortriptyline, paroxetine and zopiclone. Medical condition of the patient; Treatment given to the patient.

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics